# SDR IXXA06SMN409S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER UPPER SKIN DELAMINATED FROM STATION XE77.000 TO STATION XE147.906.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 8110-3 NUMBER 06581 DATED 11-28-06, SEMAN DRAWING NUMBER ED-4390 DATED 11-25-06, AND SEMAN ENGINEERING ORDER NUMBER 2006 917 DATED 11-28-06.
